Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 4, Pages 665-673
http://dx.doi.org/10.1155/S0161171291000881

Generalized equivalence of matrices over Prüfer domains

1Department of Mathematics, Colorado State University, Fort Collins 80523, CO, USA
221A Victoria Park, The Mall, Lahore, Pakistan

Received 19 April 1990

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Frank DeMeyer and Hainya Kakakhail, “Generalized equivalence of matrices over Prüfer domains,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 4, pp. 665-673, 1991. https://doi.org/10.1155/S0161171291000881.